# SDR AU000079

- Difficulty date: January 28, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LOWER SKIN PANEL LOCATED AT WS391 CORRODED. AREA OF CORROSION  76.2MM BY 38.1MM (3IN BY 1.5IN). DEPTH OF CORROSION3.556MM (0.140IN).
